Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 63, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 11, 2009, 7:29 PM EDT for Camden County, Glynn County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2009, 7:29 PM EDT (23:29 UTC)
- Expired
- May 11, 2009, 8:03 PM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:35 PM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, May 11, 2:35 PM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT MON MAY 11 2009
...ISOLATED STRONG STORMS POSSIBLE THROUGH THIS EVENING...
.SYNOPSIS...COLD FRONT ACROSS NC WATERS TO SC AND CENTRAL GA/AL/MS
PUSHING SLOWLY SWD. DEEP CONVECTION PRESENTLY LOCATED WELL N OF THE
AREA OVER SC AND MS/AL NEAR THE FRONT. VIS IMAGERY SHOWS HEALTHY CU
FIELD OVER SE GA AND ERN FL ZONES WHICH SHOULD YIELD ISOLD TO SCT
CONVECTIVE DEVELOPMENT OVER THE COURSE OF THE NEXT FEW HRS. RADAR
ALREADY SHOWS ISOLD CONVECTION OVER ALONG THE E COAST AND SE GA.
BEST INSTABILITY LOOKS TO BE ACROSS SE GA AT THIS TIME. ISOLATED
STRONG TO POSSIBLY BRIEFLY SEVERE STORMS EXPECTED THROUGH THIS
EVENING WITH BEST CHANCES OVER ERN ZONES WHERE SW-W FLOW MEETS UP
WITH THE EAST COAST SEA BREEZE AND WHERE PWATS ARE HIGHEST (1.3-1.5
INCHES).
.SHORT TERM...TONIGHT-THURSDAY.
MODELS SHOW FRONTAL BOUNDARY PRESENTLY ACROSS NC WATERS TO SC AND
THROUGH CENTRAL GA TO PUSH SWD OVER THE NEXT COUPLE OF DAYS. FRONT
EXPECTED TO PUSH IN FROM THE N TONIGHT AND BE ACROSS OUR SRN ZONES
BY TUE MORNING. NELY FLOW ON TUE WILL HELP SUPPRESS INSTABILITY BUT
FRONTAL BOUNDARY WILL SERVE AS BOUNDARY LAYER LIFT FOR SCT
CONVECTION MAINLY ACROSS N FL. TEMPS WILL NOTICEABLE COOLER WITH
HIGHS IN THE UPPER 70S/NEAR 80 N OF FRONT AND MID 80S S OF FRONT.
WEDNESDAY AND THURSDAY...HIGH PRESSURE WILL BUILD IN BEHIND THE
FRONT THEN THE FRONT WASHES OUT BY THURSDAY WITH MAX TEMPS
MODERATING BACK UP TO THE MID AND UPPER 80S MOST ZONES. DEEP LAYER
MOISTURE DECREASES OVER THE AREA ON WED AND THU WITH POPS AT 30% OR
LESS WITH BEST CHANCES OVER INLAND AREAS WHERE LOW LEVEL CONVERGENCE
WILL BE MAXIMIZED.
.LONG TERM...FRIDAY THROUGH MONDAY...GFS AND GFS ENSEMBLE SHOW MID
AND UPPER LEVEL RIDGE OVER THE FORECAST AREA FRIDAY AND SATURDAY
WHICH GRADUALLY MOVES OFFSHORE BY SUNDAY AND MONDAY AS AN UPPER
TROUGH MOVES IN FROM THE W. INTERESTINGLY...BY LATE MONDAY AND INTO
TUESDAY GFS OPERATIONAL MODEL SHOWS THE TROUGH BECOMING MORE
AMPLIFIED OVER THE SE CONUS WHICH WOULD SUPPORT A BROAD SFC LOW OVER
NRN FL AND SRN GA. AT SFC...RIDGE AXIS WILL BE ACROSS THE AREA
DURING THE WEEKEND WITH FLOW MAINLY OUT OF THE S AND SE PROVIDING
SUFFICIENT MOISTURE AND SUMMER-LIKE TEMPS TO PRODUCE SCATTERED
DIURNAL CONVECTION EACH DAY. A FRONTAL BOUNDARY WILL APPROACH THE
AREA ON MONDAY LIKELY PROVIDING ADDITIONAL SUPPORT FOR MAINLY
DAYTIME CONVECTION. TEMPS LOOK TO BE NEAR NORMAL DURING THE
PERIOD.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL...WITH CONVECTION ALREADY
DEVELOPING ALONG THE EAST COAST SEA-BREEZE. MVFR CEILINGS WILL BE
POSSIBLE WITH ANY THUNDERSTORM DEVELOPMENT THROUGH THE EARLY
EVENING. A COLD FRONT WILL SLIDE SOUTHWARD TONIGHT WITH A PRONOUNCED
NORTHEAST FLOW DEVELOPING IN ITS WAKE. MVFR CEILINGS WILL LIKELY
ESTABLISH AFTER 10Z...IMPACTING THE OVER THE COASTAL TERMINALS.
&&
.MARINE...TIMING OF SCA CONDITIONS WILL BE DELAYED UNTIL MID/LATE
TUESDAY MORNING FOR THE COASTAL WATERS BETWEEN FERNANDINA BEACH AND
ST. AUGUSTINE EXTENDING 20 TO 60 NM OFFSHORE. COLD FRONT IS JUST
NORTH OF THE AREA AND THIS FEATURE WILL SLIDE SOUTHWARD THROUGH
TUESDAY MORNING. SCA CONDITIONS WILL INTIATE ACROSS OUR GEORGIA
WATERS LATER TONIGHT. A PRONOUNCED EASTERLY FLOW WILL ENSUE THROUGH
MID-WEEK...ALTHOUGH SEAS WILL REMAIN ELEVATED THROUGH THE END OF
THIS WEEK DUE TO LINGERING SWELL ACTIVITY.
&&
.FIRE WEATHER...HAVE CONTINUED RED FLAG WARNING FOR MARION AND
PUTNAM COUNTIES...OTHERWISE CONDITIONS WILL BE VERY MARGINAL.
OTHERWISE...AN PRONOUNCED ONSHORE FLOW OFF THE ATLANTIC WATERS WILL
PRECLUDE RED FLAGS NEXT SEVERAL DAYS.
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 80 61 84 / 30 20 10 20
SSI 68 75 67 78 / 40 30 20 20
JAX 67 80 64 82 / 30 40 20 20
SGJ 70 79 69 80 / 30 40 30 20
GNV 67 85 64 86 / 20 40 20 30
OCF 68 88 65 87 / 10 40 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR MARION-PUTNAM.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 8 PM EDT WEDNESDAY
FOR FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO MIDNIGHT EDT WEDNESDAY
NIGHT FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO
60 NM OFFSHORE.
&&
SHASHY/ZAPPE/WALKERHazardous weather outlook, May 11, 5:43 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 543 AM EDT MON MAY 11 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 543 AM EDT MON MAY 11 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF MAINLY SOUTHEAST GEORGIA. STRONG DAYTIME HEATING MAY RESULT IN THE DEVELOPMENT OF ISOLATED STRONG AND POSSIBLE SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THERE WILL BE AN ELEVATED FIRE DANGER THIS AFTERNOON OVER INTERIOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A MOIST UNSTABLE AIRMASS WILL REMAIN OVER THE AREA WITH SCATTERED THUNDERSTORMS EACH DAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. AN ONSHORE FLOW WILL BRING AN ELEVATED RISK OF RIP CURRENTS TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Local storm report, May 11, 7:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 PM EDT MON MAY 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 5 SE ARLINGTON 30.29N 81.54W
05/11/2009 E0.50 INCH DUVAL FL TRAINED SPOTTER
SPOTTER REPORT OF MARBLE SIZE HAIL AT 3033 ANNISTON ROAD.
&&
JHESSSpecial weather statement, May 11, 7:14 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
714 PM EDT MON MAY 11 2009
GAZ153-154-112345-
COASTAL GLYNN-INLAND GLYNN-
714 PM EDT MON MAY 11 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN GLYNN
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...
AT 714 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTH OF BOYS ESTATE...OR 5 MILES
NORTH OF COUNTRY CLUB ESTATES...MOVING SOUTHEAST AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCK JUNCTION...
BOYS ESTATE...COUNTRY CLUB ESTATES...BRUNSWICK...ST. SIMONS...LITTLE
ST. SIMMONS ISLAND...GLYNN HAVEN...SEA ISLAND AND JEKYLL ISLAND
THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8129 3121 8131 3113 8137 3114 8143
3110 8147 3109 8145 3113 8142 3113 8141
3106 8140 3101 8143 3124 8163 3138 8154
3130 8140 3131 8139 3132 8134 3130 8127
3127 8126
TIME...MOT...LOC 2314Z 298DEG 15KT 3127 8148
HESSSpecial weather statement, May 11, 7:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT MON MAY 11 2009
FLZ025-033-112345-
DUVAL-ST. JOHNS-
716 PM EDT MON MAY 11 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN ST. JOHNS
AND EASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...
AT 716 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM LITTLE TALBOT
ISLAND TO UNF...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TALBOT ISLAND...FORT
CAROLINE...UNF...LITTLE TALBOT ISLAND...MAYPORT...SAN PABLO...
SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY AND NEPTUNE BEACH THROUGH
745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3004 8139 3023 8165 3055 8150 3051 8147
3051 8142 3049 8143 3047 8140 3045 8141
3043 8140 3041 8141 3039 8138 3033 8139
3015 8134
TIME...MOT...LOC 2316Z 311DEG 11KT 3045 8144 3026 8153
HESSSpecial weather statement, May 11, 7:20 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 720 PM EDT MON MAY 11 2009 GAZ136-151>153-165-112345- BRANTLEY-INLAND CAMDEN-INLAND GLYNN-PIERCE-WAYNE- 720 PM EDT MON MAY 11 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...EASTERN PIERCE...SOUTHERN WAYNE...NORTHERN CAMDEN AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT... AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF HORTENSE TO 3 MILES NORTHWEST OF NAHUNTA...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOBOKEN... HORTENSE...HICKOX...RAYBON...NAHUNTA...WAYNESVILLE...WAVERLY... THALMANN AND ATKINSON THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3136 8161 3106 8171 3117 8214 3148 8204 TIME...MOT...LOC 2321Z 287DEG 14KT 3136 8197 3123 8201 HESS
Local storm report, May 11, 7:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT MON MAY 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 1 E UNF 30.27N 81.49W
05/11/2009 E0.50 INCH DUVAL FL PUBLIC
&&
JHESSSpecial weather statement, May 11, 7:24 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
724 PM EDT MON MAY 11 2009
GAZ153-154-166-120000-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
724 PM EDT MON MAY 11 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 800 PM EDT...
AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
LITTLE ST. SIMMONS ISLAND TO 4 MILES WEST OF BRUNSWICK...MOVING
SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND DOCK JUNCTION...BOYS ESTATE...COUNTRY CLUB ESTATES...
LITTLE ST. SIMMONS ISLAND...BRUNSWICK...ST. SIMONS...GLYNN HAVEN...
SEA ISLAND AND JEKYLL ISLAND THROUGH 800 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8129 3121 8131 3113 8137 3114 8143
3110 8147 3109 8145 3113 8142 3113 8141
3106 8140 3100 8143 3103 8145 3100 8145
3106 8162 3111 8160 3112 8166 3134 8147
3130 8140 3131 8139 3133 8136 3127 8126
TIME...MOT...LOC 2325Z 294DEG 13KT 3135 8133 3112 8153
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 4:55 AM EDT | Small Craft Advisory | JAX | 3 days | |
| May 11, 5:05 AM EDT | Red Flag Warning | JAX | 12 hr | |
| May 11, 2:56 PM EDT | Special Weather Statement | JAX | Nassau | 34 min |
| May 11, 5:03 PM EDT | Special Weather Statement | JAX | Putnam | 27 min |
| May 11, 5:33 PM EDT | Special Weather Statement | JAX | Flagler | 27 min |
| May 11, 5:55 PM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| May 11, 6:30 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| May 11, 6:35 PM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| May 11, 6:40 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 11, 6:46 PM EDT | Special Marine Warning | JAX | 44 min | |
| May 11, 6:48 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| May 11, 6:52 PM EDT | Special Marine Warning | JAX | 53 min | |
| May 11, 7:16 PM EDT | Special Weather Statement | JAX | Duval | 29 min |
| May 11, 7:33 PM EDT | Special Marine Warning | JAX | 57 min | |
| May 11, 7:41 PM EDT | Special Marine Warning | JAX | 64 min | |
| May 11, 7:46 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 44 min |
| May 10, 8:10 PM EDT | Special Weather Statement | JAX | Telfair | 50 min |
| May 10, 8:29 PM EDT | Special Weather Statement | JAX | Jeff Davis | 31 min |
| May 10, 8:39 PM EDT | Special Weather Statement | JAX | Jeff Davis | 36 min |
| May 10, 8:58 PM EDT | Special Weather Statement | JAX | Appling | 32 min |
| May 11, 4:44 PM EDT | Special Weather Statement | JAX | Wayne | 61 min |
| May 11, 5:52 PM EDT | Special Weather Statement | JAX | Wayne | 23 min |
| May 11, 6:10 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 35 min |
| May 11, 6:20 PM EDT | Special Weather Statement | JAX | Wayne | 25 min |
| May 11, 6:36 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 24 min |
| May 11, 6:43 PM EDT | Special Weather Statement | JAX | Appling | 32 min |
| May 11, 6:57 PM EDT | Special Weather Statement | JAX | Brantley, Glynn, Pierce | 33 min |
| May 11, 7:14 PM EDT | Special Weather Statement | JAX | Glynn | 31 min |
| May 11, 7:20 PM EDT | Special Weather Statement | JAX | Brantley | 25 min |
| May 11, 7:24 PM EDT | Special Weather Statement | JAX | Glynn | 36 min |
| May 11, 7:36 PM EDT | Special Weather Statement | JAX | Brantley | 24 min |
| May 11, 7:44 PM EDT | Special Weather Statement | JAX | Appling | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.